# SDR DALA2022053103785

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 NEED TO COLDWORK HOLE 8 AND HOLE 9 IN ACCORDANCE WITH WORK CARD 5311-01171-03B PRIOR TO FURTHER FLIGHT IS REQUIRED. AA 5311- 01171, SB A320-53-1264, AD-2018-06-04. FR35 RH SIDE. CORRECTIVE ACTION: COMPLIED WITH ALL PREVIOUSLY MENTIONED REFERENCES. OK FOR SERVICE. (2256961)
